# SDR FDEA201707111918

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062515
- Part serial: MTM506
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP VANE UPPER INBD SURFACE HAS A DEEP SCRATCH 1 X 2.3 INCHES.  REPAIRED IAW SRM 51-71-00, VOL II, PAGE 51, PAR 14, REPAIR C.
